MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PRESSURE SENTINEL FLEXIBLE REAMER 8.0 MM DIAMETER; INSTRUMENT/TRAUMA

ZIMMER BIOMET, INC. PRESSURE SENTINEL FLEXIBLE REAMER 8.0 MM DIAMETER; INSTRUMENT/TRAUMA
Catalog Number 00222800800
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while the surgeon was using the instrument it fractured.There was no foreign body retained or harm to the patient.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign: japan.H3: customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and corrected information.The following sections were updated:.The following sections were corrected:.Component codes: mechanical (g04) - drill visual examination of the returned product identified signs of use and wear and tear.The a/o connection feature of the reamer has some gouges and scratches.The shaft of the reamer has galling and the reamer tip has rolled and cracked material.The shaft of the reamer has fractured and a portion of the shaft remains inside the reamer tip.Measured the shaft diameter and it was conforming.The overall length of the device could not be measured due to the fracture and the diameter of the reamer tip could not be measured due to the damage of the tip.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PRESSURE SENTINEL FLEXIBLE REAMER 8.0 MM DIAMETER
Common Device Name
INSTRUMENT/TRAUMA
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21457975
Report Number0001822565-2025-00462
Device Sequence Number7854792
Product Code HWE
UDI-Device Identifier00889024038776
UDI-Public(01)00889024038776(10)65239981
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00222800800
Device Lot Number65239981
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown